# SDR AALA20170125013

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 48,656 hours, 20,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN AT R2 DOOR HAS A MISSING LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
